# SDR 2004FA0000320

- Difficulty date: April 15, 2004
- Submitted: April 26, 2004
- Operation: General aviation
- Aircraft: N78940
- Make and model: Mooney M20C
- Aircraft serial: 1974
- Engine: Lyc O360A1D
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gear
- Condition: Worn
- Location: Accessory G/B
- Component: Accessory G/B
- Component part number: 73818
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED OIL PUMP TO CHECK ON TYPE OF GEARS, FOUND SINTERED IRON IMPELLERS.  REPLACED WITH HARDEN GEAR KIT.
